# SDR FDEA2020082722046

- Difficulty date: August 22, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08165
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE AT MLG DOUBLER-APPROX XORS 281 BETWEEN STRG 1-2, CORROSION.  REMOVED CORROSION, MATERIAL LOSS APPROXIMATELY .050" FOUND TO BE WITHIN LIMITS, PER SRM 57-00-01 FIG 8 SH 2 V1.
